# SDR TSAA0975015

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 65,047 hours, 61,195 cycles
- Engine: Pwa JT8D17
- Engine time: 60,747 hours, 57,804 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 3711427000
- Part serial: 166
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 60,747 hours, 57,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS CARGO FLIGHT, DURING CLIMB, THE CREW NOTED THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATE.  NR1 ENGINE EGT REMAINED WITHIN LIMITS.  THE NR 1 THROTTLE WAS RETARDED TO IDLE AND THE OVERHEAT LIGHT EXTINGUISHED.  ENGINE WAS KEPT AT IDLE AND THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX FOUND AN AIR LEAK IN THE ENG NOSE COWLING THERMAL ANTI-ICE DUCT.  THE DUCT WAS REMOVED AND REPLACED AND OPERATIONALLY CHECKED IAW AMM 75-11-61.  THE ACFT WAS RETURNED TO SERVICE.
